Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 651941, 15 pages
http://dx.doi.org/10.1155/2013/651941
Research Article

Boundedness for Parametrized Littlewood-Paley Operators with Rough Kernels on Weighted Weak Hardy Spaces

College of Mathematics and Statistics, Northwest Normal University, Lanzhou, Gansu 730070, China

Received 27 April 2013; Accepted 18 June 2013

Academic Editor: Dashan Fan

Copyright © 2013 Ximei Wei and Shuangping Tao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The authors prove that the parametrized area integral and function are bounded from the weighted weak Hardy space to the weighted weak Lebesgue space as satisfies a class of the integral Dini condition, respectively.